# SDR FDEA201110074370

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD UPPER FLAP SKIN MISREPAIRED IAW SRM 57-50-00, FIG 205 REPAIRED IAW SRM 57-50-00, FIG 205, PG 219.
